# SDR AALA201705159023

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 9,637 hours, 3,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY LT COVER AT 1R DOOR FELL OFF. INSTALLED NEW EMERGENCY LT COVER ASSY R1 DOOR.
